Institute of Applied Physics and Computational Mathematics, P.O. Box 8009, Beijing 100094, China.
Discrete maximum principle based on repair technique for diamond type scheme of diffusion problems
Article first published online: 16 JAN 2012
Copyright © 2012 John Wiley & Sons, Ltd.
International Journal for Numerical Methods in Fluids
Volume 70, Issue 9, pages 1188–1205, 30 November 2012
How to Cite
Wang, S., Yuan, G., Li, Y. and Sheng, Z. (2012), Discrete maximum principle based on repair technique for diamond type scheme of diffusion problems. Int. J. Numer. Meth. Fluids, 70: 1188–1205. doi: 10.1002/fld.2746
- Issue published online: 10 OCT 2012
- Article first published online: 16 JAN 2012
- Manuscript Accepted: 26 MAR 2011
- Manuscript Received: 10 JAN 2011
- NSAF of China. Grant Number: 11076014
- National Nature Science Foundation of China. Grant Number: 10801018
- Basic Research Project of National Defense. Grant Number: B1520110011
This article has been cited by: